# SDR COMA9660203

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 85201009
- Condition: Malfunctioned
- Location: Rt Te Flap
- Part time: 2,728 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE WHEN 20 DEGREES SELECTED. FOUND RIGHT INBD FLAP ACTUATORS, INBOARD AND OUTBOARD TO BE THE PROBLEM, REPLACED ACTUATORS, OPS CHECK GOOD.  PART TOTAL CYCLES, 1,108.
